# SDR UPS98826360

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, Z FITTING STA L35R L34R FS 1228 IS CRACKED AND CORRODED.  REMOVED OLD FITTING HOLES IN NEW FITTING IAW DC8 SRM 51 1 24.  ALODINED AND PRIMED HOLES IAW DC8 SRM 51 1 8.  INSTALLED NEW FITTING IAW DC 8 SRM 51 1 20D.
